# SDR SWAA2022030234333

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT FWD PASSENGER COMPARTMENT BS294.5 S-3L WL288.1. (MARKED) / AFTER DAMAGE REMOVAL; THE BLEND MEASURES 1.6' X 1.0'; MINIMUM REMAINING THICKNESS OF 0.043'. ORIGINAL THICKNESS 0.051' THE AREA WAS REWORKED AS PER EA 1-753-34250 REV IR AND ATS ER 19-01714 REV IR
